# SDR UPS08M53224

- Difficulty date: August 20, 2008
- Submitted: August 28, 2008
- Operation: Air carrier
- Aircraft: N258UP
- Make and model: Doug MD-11F
- Aircraft serial: 48416
- Aircraft time: 57,899 hours, 10,225 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Lt Wing Le
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1C LT WING L/E PANEL TOP SURFACE FOUND WITH GOUGE JUST TOP SURFACE OF NR 18 SLAT TRACK COMP.  REMOVED SKIN, FABRICATED AND INSTALLED SKIN IAW DWG ARB2891, MD-11 SRM 51-33-01, 51-21-01, AND 51-35-01.
